Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

April 30, 2016Murray County, Georgia

NWS Atlanta, GA issued this special weather statement at Apr 30, 2016, 5:28 PM EDT for Murray County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2016, 5:28 PM EDT (21:28 UTC)
Expired
Apr 30, 2016, 6:00 PM EDT
In force
32 min
Issued by
NWS Atlanta, GA

County Murray County, GA

The radar

The Northeast Alabama radar (KHTX), 123 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.5 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1788 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

740 
WWUS82 KFFC 302128
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
528 PM EDT SAT APR 30 2016
 
GAZ004-005-302200-
MURRAY GA-WHITFIELD GA-
528 PM EDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MURRAY AND NORTHEASTERN
WHITFIELD COUNTIES UNTIL 600 PM EDT...

AT 528 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 12 MILES NORTHEAST OF ETON TO NEAR DALTON...AND MOVING
NORTHEAST AT 30 MPH.

  HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT 
           CLOUD TO GROUND LIGHTNING. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. 

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DALTON...CHATSWORTH...ETON...DAWNVILLE...CRANDALL...CISCO...TENNGA...FORT
MOUNTAIN STATE PARK...CONASAUGA LAKE...BEAVERDALE...GREGORY AND SUMAC.

LAT...LON 3491 8462 3475 8469 3470 8501 3499 8486
      3499 8462
TIME...MOT...LOC 2128Z 221DEG 26KT 3498 8465 3471 8495 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 30, 2:50 PM EDT, 2 hours 38 minutes earlier.

Area forecast discussion, Apr 30, 2:50 PM EDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
250 PM EDT SAT APR 30 2016

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
HI-RES MODELS APPEAR TO BE HANDLING TODAYS CONVECTION VERY WELL WITH
LOCATION AND AREA. MODELS ALL BRING A SHORT WAVE ACROSS THE CWA THIS
EVENING WHICH WILL INCREASE COVERAGE OF SHOWERS AND THUNDERSTORMS
THIS EVENING...MAINLY ACROSS NORTH GA. THERE SHOULD BE A LULL AFTER
MIDNIGHT AS THIS WAVE PULLS INTO THE CAROLINAS. THE NEXT WAVE AND
ASSOCIATED DEEP MOISTURE WILL MOVE INTO THE CWA SUNDAY AFTERNOON AND
AGAIN WILL INCREASE POPS ACROSS MAINLY NORTH GA. AS THE COLD FRONT
MOVES INTO THE TENNESSEE VALLEY SUNDAY NIGHT...INSTABILITY WILL
INCREASE AND SHOULD BE ENOUGH TO KEEP PRECIP GOING THROUGH SUNDAY
NIGHT.

17

.LONG TERM /MONDAY THROUGH SATURDAY/...
NO CHANGES MADE TO THE EXTENDED FORECAST. PERSISTENT ACTIVE
PATTERN AND MOISTURE ADVECTION WILL REMAIN OVER THE STATE INTO THE
EXTENDED PERIOD. EXPECT CHANCE TO GOOD CHANCE POPS THROUGH MID TO
LATE WEEK AS A SERIES OF DISTURBANCES IMPACT THE REGION. INITIALLY
LOW PRESSURE OVER THE OHIO VALLEY WILL LIFT TO THE NE...LEAVING A
BOUNDARY DRAPED ACROSS THE STATE. MONDAY AND TUESDAY SHOWERS AND
THUNDERSTORMS WILL BE FOCUSED ACROSS PORTIONS OF THE STATE AS WEAK
UPPER LEVEL ENERGY PULSES INTERACT WITH THE BOUNDARY. BY MID
WEEK...A DEEPENING CLOSED LOW WILL DROP INTO THE ARKLATEX AREA
EARLY WEDNESDAY AND SWEEP THROUGH THE REGION WEDNESDAY INTO
THURSDAY...WITH THE SURFACE FEATURE STRENGTHENING OVER SOUTHERN
GEORGIA AND THE CAROLINAS. FOR NOW...POPS TAPER OFF QUICKLY INTO
WEDNESDAY AFTERNOON AND EVENING...AND THIS MAY BE A LITTLE
OPTIMISTIC. UNCERTAINTY WITH THE POSITION OF BEST POPS AND THE
OVERALL ENVIRONMENTAL STABILITY STILL EXIST...AND THE POTENTIAL
FOR STRONG STORMS CANNOT BE RULED OUT. UPSTREAM CONVECTION
DEVELOPING ALONG THE NORTHERN GULF COAST WILL STILL BE A BIG
PLAYER IN HOW MUCH PRECIP IS RECEIVED ACROSS THE AREA.

BEHIND THIS SYSTEM...HIGH PRESSURE MOVES INTO THE STATE...KEEPING
DRY AND COOLER CONDITIONS ACROSS THE AREA INTO MOTHERS DAY
WEEKEND.

31/01

&&

.AVIATION...
18Z UPDATE...
SCATTERED CONVECTION HAS DEVELOPED ACROSS MUCH OF THE FORECAST
AREA. THIS WILL CONTINUE THROUGH THE AFTERNOON WITH THE WHOLE AREA
SHIFTING EASTWARD. THE NEXT WAVE OF CONVECTION IS EXPECTED TO MOVE
INTO MAINLY THE NORTHERN HALF OF THE FORECAST AREA THIS EVENING.
CIGS SHOULD REMAIN VFR EXCEPT MVFR IN STORMS. OVERALL CIGS WILL
BECOME MVFR LATE TONIGHT WITH SOME IFR IN MCN/AHN. CIGS WILL RISE
TO MVFR AFTER SUNRISE SUNDAY WITH MORE CONVECTION MOVING INTO
MAINLY THE NORTHERN PART OF THE FORECAST AREA LATE SUNDAY MORNING
AND AFTERNOON. WINDS WILL BE SOUTHERLY WITH A FEW GUSTS THIS
AFTERNOON...BECOMING SOUTHWEST SUNDAY.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM ON CIGS LATE TONIGHT AND SUNDAY MORNING.
HIGH ON REMAINING ELEMENTS.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          66  81  63  84 /  50  60  60  40
ATLANTA         66  81  65  81 /  50  60  60  40
BLAIRSVILLE     62  76  58  79 /  80  70  60  40
CARTERSVILLE    66  80  63  79 /  70  70  60  40
COLUMBUS        68  83  66  86 /  30  40  50  40
GAINESVILLE     65  78  63  80 /  70  70  60  40
MACON           66  84  65  86 /  30  40  40  40
ROME            64  80  63  79 /  70  70  60  40
PEACHTREE CITY  66  81  63  82 /  40  60  60  40
VIDALIA         68  86  69  86 /  30  20  40  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17
LONG TERM....01
AVIATION...17
Hazardous weather outlook, Apr 30, 5:11 AM EDT, 12 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
511 AM EDT SAT APR 30 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-010915-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
511 AM EDT SAT APR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

THERE IS A CHANCE OF THUNDERSTORMS ACROSS PORTIONS OF NORTH
GEORGIA TODAY AND TONIGHT. SEVERE WEATHER IS NOT EXPECTED AT THIS
TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THE CHANCE OF THUNDERSTORMS CONTINUES SUNDAY INTO NEXT WEEK WITH
SEVERAL DISTURBANCES IMPACTING THE AREA. THE GREATEST CHANCES FOR
WIDESPREAD THUNDERSTORMS WILL CONTINUE THROUGH SUNDAY AND LATE
TUESDAY THROUGH WEDNESDAY. A FEW STRONG TO SEVERE THUNDERSTORMS
ARE POSSIBLE...HOWEVER THERE REMAINS UNCERTAINTY CONCERNING THE
STRENGTH AND TIMING OF THESE SYSTEMS. PLEASE MONITOR UPDATES AS
CHANGES ARE LIKELY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Apr 30, 4:59 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
459 PM EDT SAT APR 30 2016

GAZ034-302130-
GWINNETT GA-
459 PM EDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR GWINNETT COUNTY UNTIL 530 PM
EDT...

AT 459 PM EDT...A STRONG THUNDERSTORM WAS NEAR SNELLVILLE...OR 10
MILES SOUTHWEST OF LAWRENCEVILLE...MOVING NORTH AT 30 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAWRENCEVILLE...DULUTH...SNELLVILLE...SUWANEE...LILBURN AND MOUNTAIN
PARK.

LAT...LON 3402 8391 3378 8405 3378 8408 3380 8410
      3381 8412 3384 8414 3403 8415 3404 8412
TIME...MOT...LOC 2059Z 187DEG 27KT 3383 8409
Special weather statement, Apr 30, 5:03 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
503 PM EDT SAT APR 30 2016

GAZ082>084-095-302130-
TWIGGS GA-WILKINSON GA-HOUSTON GA-BIBB GA-
503 PM EDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR TWIGGS...WESTERN WILKINSON...
NORTHEASTERN HOUSTON AND SOUTHEASTERN BIBB COUNTIES UNTIL 530 PM
EDT...

AT 502 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM JEFFERSONVILLE TO NEAR WARNER ROBINS...AND MOVING
NORTHEAST AT 25 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
JEFFERSONVILLE...WARNER ROBINS...MCINTYRE...ROBINS AIR FORCE BASE...
MARION...DRY BRANCH...FRANKLINTON...HUBER...MYRICKS MILL...BULLARD...
FITZPATRICK...ELBERTA AND RIPLEY.

LAT...LON 3258 8364 3281 8358 3289 8316 3262 8334
TIME...MOT...LOC 2102Z 204DEG 21KT 3271 8335 3265 8360
Special weather statement, Apr 30, 5:05 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
505 PM EDT SAT APR 30 2016

GAZ004-005-302130-
MURRAY GA-WHITFIELD GA-
505 PM EDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR MURRAY AND NORTHEASTERN WHITFIELD
COUNTIES UNTIL 530 PM EDT...

AT 505 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR ETON TO DALTON...AND MOVING NORTHEAST AT 30 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DALTON...CHATSWORTH...ETON...DAWNVILLE...CRANDALL...CISCO...TENNGA...
BEAVERDALE...NORTH GEORGIA SPEEDWAY...CONASAUGA LAKE...GREGORY...SUMAC
AND FORT MOUNTAIN STATE PARK.

LAT...LON 3487 8462 3464 8480 3476 8502 3499 8482
      3499 8462
TIME...MOT...LOC 2105Z 219DEG 26KT 3489 8476 3475 8495
Special weather statement, Apr 30, 5:08 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
508 PM EDT SAT APR 30 2016

GAZ096-097-109-302145-
DODGE GA-BLECKLEY GA-LAURENS GA-
508 PM EDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DODGE...BLECKLEY AND
SOUTHWESTERN LAURENS COUNTIES UNTIL 545 PM EDT...

AT 508 PM EDT...A STRONG THUNDERSTORM WAS NEAR COCHRAN...MOVING NORTH
AT 35 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
COCHRAN...CHESTER...CADWELL...DUBOIS...PAULK...MAGNOLIA...ROYAL...MOBLEY
CROSSING...REBIE...CARY...ROWLAND...RODDY...YONKERS...BAILEYS PARK...EMPIRE...
COLEY STATION...GRESSTON...PORTER...GOLDSBORO AND PLAINFIELD.

LAT...LON 3225 8337 3227 8335 3238 8348 3241 8349
      3242 8348 3243 8349 3244 8349 3245 8350
      3258 8321 3236 8302 3224 8306 3226 8322
      3224 8336
TIME...MOT...LOC 2108Z 172DEG 32KT 3233 8335
Special weather statement, Apr 30, 5:18 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
518 PM EDT SAT APR 30 2016

GAZ021-022-033-302145-
NORTH FULTON GA-CHEROKEE GA-FORSYTH GA-
518 PM EDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...EASTERN CHEROKEE
AND SOUTHWESTERN FORSYTH COUNTIES UNTIL 545 PM EDT...

AT 518 PM EDT...A STRONG THUNDERSTORM WAS OVER ALPHARETTA...OR 12
MILES SOUTHWEST OF CUMMING...MOVING NORTH AT 35 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CUMMING...ROSWELL...JOHNS CREEK...ALPHARETTA...MILTON...DULUTH...BERKELEY
LAKE...FREE HOME...LATHEMTOWN...HOLBROOK...DREW...BROOKWOOD...BIRMINGHAM
AND DUCKTOWN.

LAT...LON 3426 8404 3399 8419 3399 8420 3400 8420
      3400 8422 3399 8425 3400 8433 3429 8439
TIME...MOT...LOC 2118Z 187DEG 30KT 3406 8426
Special weather statement, Apr 30, 5:28 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
528 PM EDT SAT APR 30 2016

GAZ004-005-302200-
MURRAY GA-WHITFIELD GA-
528 PM EDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MURRAY AND NORTHEASTERN
WHITFIELD COUNTIES UNTIL 600 PM EDT...

AT 528 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 12 MILES NORTHEAST OF ETON TO NEAR DALTON...AND MOVING
NORTHEAST AT 30 MPH.

  HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
           CLOUD TO GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DALTON...CHATSWORTH...ETON...DAWNVILLE...CRANDALL...CISCO...TENNGA...FORT
MOUNTAIN STATE PARK...CONASAUGA LAKE...BEAVERDALE...GREGORY AND SUMAC.

LAT...LON 3491 8462 3475 8469 3470 8501 3499 8486
      3499 8462
TIME...MOT...LOC 2128Z 221DEG 26KT 3498 8465 3471 8495

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 11:54 AM EDTSpecial Weather StatementFFCCatoosa36 min
Apr 30, 1:11 PM EDTSpecial Weather StatementFFCBartow34 min
Apr 30, 1:22 PM EDTSpecial Weather StatementFFCGordon38 min
Apr 30, 1:26 PM EDTSpecial Weather StatementFFCDeKalb34 min
Apr 30, 1:28 PM EDTSpecial Weather StatementFFCMacon32 min
Apr 30, 1:32 PM EDTSpecial Weather StatementFFCBanks, Jackson28 min
Apr 30, 1:53 PM EDTSpecial Weather StatementFFCOconee37 min
Apr 30, 2:01 PM EDTSpecial Weather StatementFFCBanks29 min
Apr 30, 2:20 PM EDTSpecial Weather StatementFFCCrawford25 min
Apr 30, 2:28 PM EDTSpecial Weather StatementFFCBanks47 min
Apr 30, 3:12 PM EDTSpecial Weather StatementFFCBibb33 min
Apr 30, 3:14 PM EDTSpecial Weather StatementFFCGilmer31 min
Apr 30, 3:17 PM EDTSpecial Weather StatementFFCButts28 min
Apr 30, 3:28 PM EDTSpecial Weather StatementFFCBarrow32 min
Apr 30, 3:44 PM EDTSpecial Weather StatementFFCLumpkin31 min
Apr 30, 3:59 PM EDTSpecial Weather StatementFFCDawson31 min
Apr 30, 4:14 PM EDTSpecial Weather StatementFFCUnion31 min
Apr 30, 4:17 PM EDTSpecial Weather StatementFFCPike, Upson28 min
Apr 30, 4:21 PM EDTSpecial Weather StatementFFCWilcox24 min
Apr 30, 4:22 PM EDTSpecial Weather StatementFFCTwiggs38 min
Apr 30, 4:23 PM EDTSpecial Weather StatementFFCHouston37 min
Apr 30, 4:26 PM EDTSpecial Weather StatementFFCDeKalb34 min
Apr 30, 4:32 PM EDTSpecial Weather StatementFFCMurray28 min
Apr 30, 4:48 PM EDTSpecial Weather StatementFFCDodge, Pulaski27 min
Apr 30, 4:59 PM EDTSpecial Weather StatementFFCGwinnett31 min
Apr 30, 5:03 PM EDTSpecial Weather StatementFFCTwiggs27 min
Apr 30, 5:05 PM EDTSpecial Weather StatementFFCMurray, Whitfield25 min
Apr 30, 5:08 PM EDTSpecial Weather StatementFFCBleckley37 min
Apr 30, 5:18 PM EDTSpecial Weather StatementFFCForsyth27 min
Apr 30, 5:43 PM EDTSpecial Weather StatementFFCDawson, Forsyth47 min
Apr 30, 5:48 PM EDTSpecial Weather StatementFFCClayton42 min
Apr 30, 5:58 PM EDTSpecial Weather StatementFFCWhitfield32 min
Apr 30, 6:07 PM EDTSpecial Weather StatementFFCLumpkin38 min
Apr 30, 6:21 PM EDTSpecial Weather StatementFFCFulton39 min
Apr 30, 6:27 PM EDTSpecial Weather StatementFFCFannin33 min
Apr 30, 6:31 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton29 min
Apr 30, 6:43 PM EDTSpecial Weather StatementFFCCoweta32 min
Apr 30, 6:57 PM EDTSpecial Weather StatementFFCGwinnett33 min
Apr 30, 6:57 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Meriwether48 min
Apr 30, 7:00 PM EDTSpecial Weather StatementFFCGordon30 min
Apr 30, 7:04 PM EDTSevere Thunderstorm WarningFFCGordon, Whitfield12 min
Apr 30, 7:23 PM EDTSpecial Weather StatementFFCCherokee37 min
Apr 30, 7:30 PM EDTSpecial Weather StatementFFCBartow30 min
Apr 30, 7:36 PM EDTSpecial Weather StatementFFCClayton24 min
Apr 30, 7:37 PM EDTSpecial Weather StatementFFCWalton38 min
Apr 30, 7:46 PM EDTSpecial Weather StatementFFCWilcox29 min
Apr 30, 7:48 PM EDTSpecial Weather StatementFFCClayton, DeKalb, Henry, Newton, Rockdale42 min
Apr 30, 7:53 PM EDTSpecial Weather StatementFFCDawson, Lumpkin37 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.